I was on just the subutex for years without issue, then switched doctors. He put me on the Suboxone. I have problems with it not dissolving as well, causing more problems with constipation, staining my partial and teeth badly, and so on and so forth. Just wondered if anyone else had trouble with the Suboxone or switched back to Subutex.
I hope I am understanding correctly, but it seems as though you're "chewing'' your suboxone? Otherwise I'm not sure how your teeth would get stained?? My husband and I are both on suboxone and we place the tablets "under our tongue'' and let it dissolve (not coming in contact with our teeth). Hope this helps you!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Feb 2010 • 4 answers
Posted 4 Mar 2011 • 2 answers
Posted 30 Mar 2011 • 1 answer
Posted 25 Sep 2011 • 4 answers
Taper plan for 2mg of suboxone I have been taking for 5 year? I was just switched to subutex haven't
Posted 24 Jun 2012 • 6 answers